Advertisement

International Journal of Theoretical Physics

, Volume 36, Issue 3, pp 705–713 | Cite as

Jordan KdV systems and Painlevé property

  • Ayşe (Kalkanh) Karasu
Article

Abstract

The Painlevé property of Jordan KdV systems in two dimensions is studied. It is shown that a subclass of these equations on a nonassociative algebra possesses the Painlevé property.

Keywords

Recursion Relation Associative Algebra Jordan Algebra Recursion Operator Nonassociative Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Olver, P. (1993).Applications of Lie Groups to Differential Equations, Springer-Verlag, Berlin.Google Scholar
  2. Svinolupov, S. I. (1991).Teoreticheskaya i Matematicheskaya Fizika,87, 391.MATHMathSciNetGoogle Scholar
  3. Svinolupov, S. I. (1994).Functional Analysis and Its Applications,27, 257.MathSciNetCrossRefGoogle Scholar
  4. Weiss, J. (1983).Journal of Mathematical Physics,24, 1405.MATHMathSciNetCrossRefADSGoogle Scholar
  5. Weiss, J. (1986).Journal of Mathematical Physics,27, 1293.MATHMathSciNetCrossRefADSGoogle Scholar
  6. Weiss, J., Tabor, M., and Carnevale, G. (1984).Journal of Mathematical Physics,24, 522.MathSciNetCrossRefADSGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • Ayşe (Kalkanh) Karasu
    • 1
  1. 1.Department of PhysicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations